# SDR USAA2012110600001

- Difficulty date: November 2, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N191UW
- Make and model: Airbus A321-211
- Aircraft serial: 1447
- Aircraft time: 40,412 hours, 14,707 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Reservoir
- Part number: 61639103
- Part serial: 11642
- Condition: Defective
- Location: R3 Door
- Part time: 36,574 hours, 4,361 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EXIT RIGHT SLIDE 3R DOOR PRESS INDICATION ON CIDS ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE 3R EXIT INFLATION RESERVOIR BOTTLE.
